Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 5 > No. 1

 

 

Optical soliton-like structures resulting from the nonlinear Schr¨odinger’s equation with saturable law nonlinearity, Volume 5, No. 1 (Jan. 2011), PP:1-16

Download

Authors:
Dawn A. Lott - Department of Mathematics & Department of Biological Sciences & Department of Applied Mathematics and Theoretical Physics Applied Mathematics Research Center Delaware State University, Dover, DE 19901, USA
Auris Henriquez - Center for Research and Education in Optical Sciences and Applications, Delaware State University, Dover, DE 19901, USA
Benjamin J.M. Sturdevant - Center for Research and Education in Optical Sciences and Applications, Delaware State University, Dover, DE 19901, USA
Anjan Biswas - Department of Applied Mathematics and Theoretical Physics, Delaware State University, Dover, DE 19901, USA

 

A Transmission Problem for Euler-Bernoulli beam with Kelvin-Voigt Damping, Volume 5, No. 1 (Jan. 2011), PP:17-28

Download

Authors:
C. A Raposo - Departament of Mathematics, Federal University of S. J. del-Rei - UFSJ, MG, Brazil
W. D. Bastos - Departament of Mathematics, S?ao Paulo State University - UNESP, SP, Brazil
J. A. J. Avila - Departament of Mathematics, Federal University of S. J. del-Rei - UFSJ, MG, Brazil

 

New Approaches for DCT-Based Image Compression Using Region of Interest Scheme, Volume 5, No. 1 (Jan. 2011), PP:29-43

Download

Authors:
U. S. Mohammed - Department of Electrical Engineering, Assiut University, Assiut 71516, Egypt
W. M. Abd-Elhafiez - Math. Department, faculty of science, Sohag University, Sohag, Egypt

 

On recurrence relations for the 3-j coefficient, Volume 5, No. 1 (Jan. 2011), PP:44-52

Download

Authors:
R. Suresh - Srinivasa Ramanujan Centre, SASTRA University, Kumbakonam-612 001, India
K. Srinivasa Rao - Srinivasa Ramanujan Centre, SASTRA University, Kumbakonam-612 001, India.

 

Modelling the independence factor and its effect on the preferred force of the Social Force Model in emergency and non-emergency situations, Volume 5, No. 1 (Jan. 2011), PP:53-64

Download

Authors:
Z. Zainuddin - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Pulau Pinang
M. M. A. Shuaib - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Pulau Pinang

 

On the Convergence of the Preconditioned Group Rotated Iterative Methods In The Solution of Elliptic PDEs, Volume 5, No. 1 (Jan. 2011), PP:65-73

Download

Authors:
A. M. Saeed - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Pulau Pinang
N. Hj. Mohd Ali - School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Pulau Pinang

 

Perron’s theorem for q–delay difference equations, Volume 5, No. 1 (Jan. 2011), PP:74-84

Download

Authors:
J. O. Alzabut - Department of Mathematics and Physical Sciences, Prince Sultan University P.O.Box 66388 Riyadh 11586, Saudi Arabia
T. Abdeljawad - Department of Mathematics and Computer Science, C¸ ankaya University 06530 Ankara, Turkey

 

Autocorrelation Coefficients of Two Classes of Semi-Bent Functions, Volume 5, No. 1 (Jan. 2011), PP:85-97

Download

Authors:
Xuelian Li - Department of Applied Mathematics of Xidian University, Xi’an, Shaanxi province,710071, China
Yupu Hu - School of Telecommunications Engineering, Xidian University, Xi’an, Shannxi 710071, China
Juntao Gao - School of Telecommunications Engineering, Xidian University, Xi’an, Shannxi 710071, China

 

The Homomorphism Maps between Variable Threshold Concept Lattice and AFS Algebras, Volume 5, No. 1 (Jan. 2011), PP:98-111

Download

Authors:
Lidong Wang - Research Center of Information and Control Dalian University of Technology, Dalian 116024, P.R. China
Xiaodong Liu - Department of Mathematics, Dalian Maritime University, Dalian 116026, P.R. China

 

On the instability of solutions of some fifth order nonlinear delay differential equations, Volume 5, No. 1 (Jan. 2011), PP:112-121

Download

Authors:
Cemil Tunc - Department of Math., Faculty of Sciences, Y¨uz¨unc¨u Y?l University , 65080, Van-Turkey

 

Purity loss for a Cooper pair box interacting dispersively with a nonclassical field under phase damping, Volume 5, No. 1 (Jan. 2011), PP:122-131

Download

Authors:
A. El-Barakaty - Physics Department,Makkah University College,Umm Al-Qura University,Makkah, Saudi Arabia
M. Darwish - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, 11884, Cairo Egypt
A.-S. F. Obada - Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, 11884, Cairo Egypt

 

Deformation in Porous Thermoelastic Material with Temperature Dependent Properties, Volume 5, No. 1 (Jan. 2011), PP:132-147

Download

Authors:
R. Kumar - Department of Mathematics, Kurukshetra University, Kurukshetra-136 119, India
S. Devi - Dayanand College, Hisar, Haryana-125001, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved